Vol. 95, No. 2, 1981

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Identification spaces and unique uniformity

Richard Hawks Warren

Vol. 95 (1981), No. 2, 483–492
Abstract

Properties of T0-identification spaces and uniform identification spaces are used to obtain necessary and sufficient conditions for topological spaces to have a unique compatible uniformity.

Mathematical Subject Classification 2000
Primary: 54E15
Milestones
Received: 15 June 1979
Revised: 5 December 1979
Published: 1 August 1981
Authors
Richard Hawks Warren